# SDR EAHR200500003

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Enstrm ENSTROM480
- Aircraft serial: 5025
- Aircraft time: 735 hours
- Engine: Allsn 250C20
- Engine time: 743 hours, 1,399 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: VR152811B
- Part serial: E0244
- Condition: Malfunctioned
- Location: Dc System
- Part time: 735 hours, 1,399 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR CONTROL UNIT CAUSES GENERATOR RELAY TO CYCLE ON AND OFF.
